Aug 17, 2002
I'm having problems with a change in bowel movements(constipation) since changing meds. My diet is full of fibre and 1.5 gallons of distilled water a day. I've added psyllium and aloe vera and it seems to be normalizing me. I take it at night at least 3 hours after my evening dose, is this okay? I don't want to take it midday because it can cause some mild bloating and I would rather have it do it's work while I sleep.
Response from Ms. Fields-Gardner
At at least 3 hours after your medications the inclusion of fiber should not interfere. Please let your doctor know that you have started this so that he/she can put that into consideration in routine check-ups.
help........ (BIA and phase angle)
circles around eyes
- How Long Does It Take For Hiv To Show Up In Your System?
- What Is A Good Viral Load And T-cell Count For Someone With Hiv?
- Hiv And White Spots On The Lips
- Would Genital Herpes Hurt On The Vagina
- What Is The Difference Between Genital Herpes And Shingles?
- What Do Genital Warts Look Like When They First Appear?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.